| Catalog Number |
SRLP-300 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
08/03/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported left side rupture confirmed with an mri.Device remains implanted.
Additional Manufacturer Narrative
Device photo analysis: visual analysis of the photographs identified, rupture: observed, but cannot perform an assessment of the opening, as no microscopic analysis can be performed.No additional observations are performed.No further actions are required, as no manufacturing issues are observed.
Event or Problem Description
Device has been explanted and replaced.